Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("FONCTION MEROMORPHE")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 588

  • Page / 24
Export

Selection :

  • and

SUR QUELQUES CLASSES DE TRANSFORMATIONS QUI CONSERVENT LA NORMALITEEHJDLIN VL.1972; TEOR. VEROJAT. PRIMEN.; S.S.S.R.; DA. 1972; VOL. 17; NO 3; PP. 487-495; ABS. ANGL.; BIBL. 7 REF.Serial Issue

WERTVERTEILUNG MEROMORPHER FUNKTIONEN IN EIN- UND MEHRFACH ZUSAMMENHAENGENDEN GEBIETEN = DISTRIBUTION DE VALEUR DES FONCTIONS MEROMORPHES DANS UN ET PLUSIEURS DOMAINES CONNEXESDINGHAS A; NEVANLINNA R; CAZACU CA et al.1980; LECTURE NOTES MATH.; DEU; DA. 1980; NO 783; 155 P.; BIBL. 9 P.Serial Issue

SIMPLE PROOF OF THE CONVERGENCE OF SHANKS'S TRANSFORMATIONS FOR MEROMORPHIC FUNCTIONS. = DEMONSTRATION SIMPLE DE LA CONVERGENCE DES TRANSFORMATIONS DE SHANKS POUR LES FONCTIONS MESOMORPHESFOCH JD JR.1976; S.I.A.M. J. APPL. MATH.; U.S.A.; DA. 1976; VOL. 30; NO 2; PP. 349-351; BIBL. 2 REF.Article

COMPLEX ANALYTIC VARIETIESWHITNEY H.1972; READING, MASS.; ADDISON-WESLEY; DA. 1972; PP. (411 P.); BIBL. 2 P. 1/2Book

CONVERGENCE DES APPROXIMATIONS DE PADE POUR QUELQUES CLASSES DE FONCTIONS MEROMORPHESGONCHAR AA.1975; MAT. SBOR.; S.S.S.R.; DA. 1975; VOL. 97; NO 4; PP. 607-629; BIBL. 13 REF.Article

ON MEROMORPHIC FUNCTIONS OF ONE COMPLEX VARIABLE HAVING ALGEBRAIC LAURENT COEFFICIENTSBERTRAND D; WALDSCHMIDT M.1981; BULL. AUST. MATH. SOC.; ISSN 0004-9727; AUS; DA. 1981; VOL. 24; NO 2; PP. 247-267; BIBL. 21 REF.Article

SOLUTIONS MEROMORPHES D'UN SYSTEME DOUBLE NON HOMOGENE D'EQUATIONS AUX DIFFERENCESNAFTALEVICH AG; TRUSHINA LI.1975; LITOV. MAT. SBOR.; S.S.S.R.; DA. 1975; VOL. 15; NO 1; PP. 185-197; ABS. LITU. ALLEM.; BIBL. 8 REF.Article

ON MODIFIED DEFICIENCIES OF MEROMORPHIC FUNCTIONSSARANGI SM; PATIL SJ.1979; INDIAN J. PURE APPL. MATH.; IND; DA. 1979; VOL. 10; NO 1; PP. 6-13; BIBL. 4 REF.Article

CONVERGENCE DES APPROXIMATIONS DE PADE GENERALISEES DES FONCTIONS MEROMORPHESGONCHAR AA.1975; MAT. SBOR.; S.S.S.R.; DA. 1975; VOL. 98; NO 4; PP. 564-577; BIBL. 16 REF.Article

PRINTSIP PLOSHCHADEJ V TEORII ODNOLISTNYKH FUNK TSIJ. = PRINCIPE DES AIRES DANS LA THEORIE DES FONCTIONS UNIVALENTESLEBEDEV NA.1975; MOSKVA; NAULEA; DA. 1975; PP. 1-336; BIBL. 9 P. 1/2Book

APPROXIMATION UNIFORME PAR DES FONCTIONS RATIONNELLESTER ISRAELYAN LA.1974; IZVEST. AKAD. NAUK ARM. S.S.R., MAT.; S.S.S.R.; DA. 1974; VOL. 9; NO 3; PP. 236-241; ABS. ARM. ANGL.; BIBL. 4 REF.Article

UNE APPLICATION DE LA THEORIE DE L'APPROXIMATION A L'ETUDE DES FONCTIONS HOLOMORPHESGAUTHIER PM.1973; SER. INTERNATION. ANAL. NUMER.; SUISSE; DA. 1973; VOL. 21; PP. 113-118; BIBL. 6 REF.; (SPLINE FUNCT. APPROXIMATION THEORY. PROC. SYMP.; EDMONTON; 1972)Conference Paper

ON THE COEFFICIENT CONJECTURE FOR MEROMORPHIC UNIVALENT FUNCTIONSPELL R.1983; INDIANA UNIVERSITY MATHEMATICS JOURNAL; ISSN 0022-2518; USA; DA. 1983; VOL. 32; NO 2; PP. 217-220; BIBL. 5 REF.Article

INVARIANT MEROMORPHIC FUNCTIONS ON COMPLEX SEMISIMPLE LIE GROUPSAHIEZER DN.1982; INVENT. MATH.; ISSN 0020-9910; DEU; DA. 1982; VOL. 65; NO 3; PP. 325-329; BIBL. 10 REF.Article

COEFFICIENT ESTIMATES FOR CERTAIN CLASSES OF MEROMORPHIC FUNCTIONS.SUSHEEL CHANDRA.1977; INDIAN J. PURE APPL. MATH.; IND; DA. 1977; VOL. 8; NO 9; PP. 987-991; BIBL. 2 REF.Article

ESTIMATES OF MEROMORPHIC FUNCTIONS AND SUMMABILITY THEOREMSSHKALIKOV AA.1982; PACIFIC JOURNAL OF MATHEMATICS; ISSN 0030-8730; USA; DA. 1982; VOL. 103; NO 2; PP. 569-582; BIBL. 10 REF.Article

A REMARK ON MEROMORPHIC SOLUTIONS OF DIFFERENTIAL EQUATIONS.STRELITZ S.1977; PROC. AMER. MATH. SOC.; U.S.A.; DA. 1977; VOL. 65; NO 2; PP. 255-261; BIBL. 5 REF.Article

ON MODIFIED DEFICIENT VALUE OF A MEROMORPHIC FUNCTION AND ITS DERIVATIVES.PAWAN KUMAA JAN; PARAMJIT SINGH.1976; INDIAN J. PURE APPL. MATH.; INDIA; DA. 1976; VOL. 7; NO 2; PP. 224-240; BIBL. 6 REF.Article

THE EXISTENCE AND CONVERGENCE OF SUBSEQUENCES OF PADE APPROXIMANTSBAKER JA JR.1973; J. MATH. ANAL. APPL.; U.S.A.; DA. 1973; VOL. 43; NO 2; PP. 498-528; BIBL. 20 REF.Serial Issue

ON THE CONVERGENCE OF RATIONAL FUNCTIONS OF BEST APPROXIMATION TO A MEROMORPHIC FUNCTIONAHARONOV D; WALSH L.1972; J. MATH. ANAL. APPL.; U.S.A.; DA. 1972; VOL. 40; NO 2; PP. 418-426; BIBL. 5 REF.Serial Issue

On the growth and deficiencies of meromorphic functions of positive integral orderABI-KHUZAM, F. F.Journal of mathematical analysis and applications. 1984, Vol 102, Num 2, pp 456-478, issn 0022-247XArticle

MEROMORPHIC SOLUTIONS OF SOME DIFFERENCE EQUATIONS OF HIGHER ORDER. IIYANAGIHARA N.1982; PROCEEDINGS OF THE JAPAN ACADEMY. SERIES A MATHEMATICAL SCIENCES; ISSN 0386-2194; JPN; DA. 1982; VOL. 58; NO 7; PP. 284-286; BIBL. 4 REF.Article

QUELQUES REMARQUES SUR L'INTERPOLATION DES FONCTIONS ANALYTIQUES ET DES DERIVEES LOGARITHMIQUESKAUFMAN R.1982; UKRAINSKIJ MATEMATICESKIJ ZURNAL; ISSN 0041-6053; UKR; DA. 1982; VOL. 34; NO 5; PP. 616-617; BIBL. 2 REF.Article

SUR LA CONVERGENCE DES APPROXIMATIONS DE PADEVYATCHIN AV.1982; VESTN. MOSK. UNIV., SER. 1: MAT. MEH.; ISSN 0579-9368; SUN; DA. 1982; NO 4; PP. 3-6; ABS. ENG; BIBL. 3 REF.Article

MEROMORPHIC FUNCTIONS THAT SHARE FINITE VALUES WITH THEIR DERIVATIVEGUNDERSEN GG.1980; J. MATH. ANAL. APPL.; USA; DA. 1980; VOL. 75; NO 2; PP. 441-446; BIBL. 6 REF.Article

  • Page / 24